Title: Enumerating integer projections of parametric polytopes
Authors: Verdoolaege, Sven ×
Bruynooghe, Maurice #
Issue Date: 2004
Publisher: European Mathematical Society Publishing House
Series Title: Oberwolfach reports vol:1 issue:3 pages:2074-2075
ISSN: 1660-8933
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
41962.pdf Published 50KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.